# SDR AALA201904119008

- Difficulty date: April 10, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 7,593 hours, 2,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER PRESSURE LOW. MAINTENANCE SERVICED L4 DOOR DAMPER TO PROPER PRESSURE PER AMM 52-22-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
